# SDR DALA2025021301125

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 93,549 hours, 42,735 cycles
- Engine: Cfmint CFM565A3
- Engine time: 82,299 hours, 38,330 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHIP 3242 DISC: DURING CRUISE @FL370, ATC GAVE US A SPEED REDUCTION, AS THE ENGINES DECREASED THRUST WE NOTICED ENG #1 VIB @ 2.2, AIRFRAME VIBRATIONS ANS FA'S REPORTED A "LOUD BANG". C/A: T/S PER A320 TSM 73-00-00-810-866-A R/R ENG #1 IP CHECK VALVE. ENG RAN AND NO LEAKS NOTED PER A320 AMM 36-11. PER ENG SPECIALIST FWD TO TSS FOR MONITORING. (LP: 6869468)
